# SDR DLM88040835

- Difficulty date: September 1, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 44,276 hours, 36,235 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 9911582
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP IN FWD EDGE OF NR 1 BEAM OF R1 DOOR.  CRACKED FWD EDGE OF NR 4 BEAM OF R1 DOOR AEROMEXICO NRCS T0024037,T0024036.  REPLACED R1 DOOR BEAM NR 4 AND CLIP ON BEAM NR 1.
